# SDR RAIA2009032700003

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 22,278 hours, 20,987 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Condition: Malfunctioned
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7986 - BTV - FIRST OFFICER'S WINDSHIELD WIPER WILL NOT PARK.  MAINTENANCE DEFERRED THE FIRST OFFICER'S WINDSHIELD WIPER PARK MODE IN ACCORDANCE WITH THE MEL.
